Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Medicine to increase body weight without any side effect? Taking plenty of water daily

hi doctor i am 26 years old boy my weight is 60 kg now i am in cress body weight and mass on my body i am asking for you doctor you suggest me world best product with no side effects and no cortisone no use for hyper products no illness i am taking a water in the day 6 glass sleep in night 5 hours i need grow up my stamina
Asked On : Wed, 2 May 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
There are no magic drugs which are not steroids which will increase your body mass. It is not advisable to take steroids to increase your body weight. You should lead a healthy life in the form of daily exercise, eating high protein diet like eggs poultry, fish, milk, cheese, cottage cheese, legumes and some protein supplements in the form of protein powder. You can also go to gym as it will increase your muscle mass and make you feel hungry.
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor